I am taking augmentin for a UTI and am seeing little black bug-like dots in my urine. Is this normal or could I have kidney stones?
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 24 Apr 2010
3 months After a hysterectomy I have found myself with blood in urine. Doctor prescribed Augmentin then again after 4 months same problem occur. Same ...
2 answers • 7 Sep 2010
... urologist, and he said my ph was low so he put me on potassium citrate three times a day, then it started hurting to urinate, so I called and ...
1 answer • 1 Sep 2011
swollen up where my abscees is.should i be worried?or is this the process that the meds are treating the infected area.i don't know if this ...
1 answer • 22 Sep 2011
... 3. I go on an antibiotic for 7 days and then Im cear only to get another infection a week or so later. I had one 2 weeks ago and was on an ...
3 answers • 27 Apr 2013